# SDR LR7A2009090900112

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 56,382 hours, 26,566 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 339482
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD H5312, FOUND RT MAIN WW MANIFOLD CRACKED AT FS 492, WL 146, RBL 62.  REPLACED MANIFOLD IAW SRM SMP583 51-70.
